MathSciNet Relay Station
MathSciNet bibliographic data
MR3123398 37D45 (94A12 94C99)
Čelikovský, S.; Lynnyk, V.; Chen, G. Robust synchronization of a class of chaotic networks. J. Franklin Inst. 350 (2013), no. 10, 2936–2948.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement